| Catalog Number |
RBYLP0202 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the colic artery using a ruby coil lp and a non-penumbra microcatheter.During the procedure, while attempting to advance a ruby coil lp through the microcatheter, the physician experienced resistance.The ruby coil lp was resheathed.The physician attempted to readvance the ruby coil lp; however, resistance was encountered again.The physician removed the ruby coil lp.After removal, the physician found the ruby coil lp detached inside microcatheter.The physician used a syringe to aspirate the ruby coil lp to the proximal portion of the microcatheter.A guidewire and hemostats were used to remove the detached ruby coil lp from the microcatheter.The procedure was completed with additional ruby coil lps and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.